# SDR ASMF201503014

- Difficulty date: February 18, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 39,222 hours, 19,012 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 16267
- Condition: Failed
- Location: Fuel System
- Part time: 39,222 hours, 19,012 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE RT TANK WAS DETECTED DUE TO THE SOV DID NOT CLOSE.  THE PLATFORM WAS CLEANED BY FIREMEN & MX CLOSED THE VLV MANUALLY & THE REFUELING SOV WAS DEFERRED BY MEL 28-10-2 CAT C.  THE FIM 28-21 TASK 809 PROCEDURE WAS PERFORMED CONFIRMING THE FAILURE OF THE RT TANK REFUELING SOV, IT WAS REPLACED IAW MM 28-21-51, TESTED CORRECT.
